I was just wondering because I am on both klonopin and hydrocodone.
30 Jan 2011
Hi there arc. You probably know what my answer will be! Just be careful with the CNS effects of both meds. I read your last question and wasn't sure how to respond to it. It sounds like you've had some bad experiences with the "system" and are very frustrated. There was a time when depression wasn't considered an illness and lobotomies were one way of dealing with some psychiatric disorders. We've come a long way in this field but you're right, there's still prejudices that we have to face as a nation and confront them head on. Be safe with the meds and keep up the great work.
4 Feb 2011
I've been on both of these drugs in the past and so well associated with the hydrocodone thing. Hydrocodone being one of the best, have taken it off and on for years due to two reconstructive knee surgeries, slipped disc in my back and several other surgeries. I am now on Klonopin again for the 3 rd time in my life and am now taking this med with Celexa 40 mg a day, I however have been battling it out a bit with over the counter meds containing the ingredient diaphenedrine for sleep when needed, but you should be ok, I didn't have any bad effects from either
16 Apr 2013
I took both at the same time because of a visit to my therapist at the Va Hospital,which was going to take roughly an hour an a half.I did not want to experience my back pain from interrupting my session nor did I want to feel stressed also.I took them both on an empty stomach because at the time,i was experiencing too much pain to eat.At the session,i felt nausea and asked to go to the bathroom and I passed out cold,chin first to the floor.I ended up in the ER with a lot of blood all over me,6 stitches to my chin and a fractured jaw.The doctor took me off the clonazepam because she said it was not a good combination with the pain meds.Never had a problem taking them in a spaced out method but certainly together I did.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My tolerance is so high that the pm dose doesn't even help me sleep. What are the long term effects of this drug? I need to get off the Adderall ...
3 answers • 19 Nov 2010
I am a bit confused... i know narcotic pain medicine is addicting, but my dr never informed me anxiety medicine was too. can someone plz explain ...
5 answers • 4 Apr 2011
On Tuesday 1/15 my Dr took me off Clonazepam after I told him I was having depression. I STOPPED the Clonazepam and started on Lexapro and Lorazepam ...
4 answers • 23 Jan 2013
my doc wants to talk about getting me off my benzodiazepine clonazepam, but beside the xanax, I still need something to deal with the anxiety... does ...
4 answers • 16 Apr 2013
... got my dose down 2mg per night which I have been for 5yrs. My Dr took me the 2mg last week, while I was in the hospital. I am now at home now I ...
1 answer • 3 Oct 2013